# SDR 7C7A2016122100274

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 47,969 hours, 51,775 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD ISO VLV CAUTION LIGHT ILLUMINATED IN FLIGHT. FOUND NLG GEAR UP LINE TO NOSE GEAR DOORS LEAKING. INSTALLED TEMP HOSE ASSY
